Document Type

Article

Publication Date

2002

Abstract

Form domains are characterized for regular 2n-th order differential equations subject to general self-adjoint boundary conditions depending affinely on the eigenparameter. Corresponding modes of convergence for eigenfunction expansions are studied, including uniform convergence of the first n - 1 derivatives.

Publication Title

Canadian Journal of Mathematics

Volume

54

Issue

6

First Page

1142

Last Page

1164

Required Publisher's Statement

Published by the Canadian Mathematical Society

http://cms.math.ca/10.4153/CJM-2002-043-6

Included in

Mathematics Commons

Share

COinS